# SDR YENA2022120101180

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,941 hours, 28,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORR SEAT TRACK +765 FR47 TO FR64 PAX CABIN; REF AEM NR 2022-590480 FOR ALL WORK ACP RPL SEAT TRACK PER SRM A320-51-42-11. (CONSIDERED AS A MAJOR REPAIR)
